Are you sure?

Comfirm Cancel


Or Login using BecomeGorgeous


Please fill the form below and follow the further instructions.

By registering, you are agreeing to the terms and conditions.
We will not sell, rent or give your email to anyone so don't worry about spam.

Password Recovery

You are about to receive a email from us please make sure to check your spam or junk folder and add our email to your contact list.

Thank you!

Haley Dominique




20 Apr 1994

Hey im Dominique, i enjoy doing others hair and make up etc as well as my own, i would say that it is my passion. i model for a company where i used to live still. i am excited to answer any of yalls questions.
oo and im CRAZAY like all the time im always doin something. i have OCD about abouMore saduisahduiash dsau

  • 53 Rank

  • 1108 Points


dominique asked:

29 Jul 2009

Help.... i need help

b4 and during my ....period i get like extremely throwing up and EXCRUCIATINGLY painful cramps. i need help..idk how much more pain i can take lol. im not a baby to pain..but this is getin ridiculous... please help if u hav any ideas.



babiijuiciix3 says:

Posted on 29 Jul 2009

ooo i know what you mean i have the same thinggggg very same thing one day i was crying my eyes out throwing up from it its really painful and i dont cry easily and what i do is take like 4 ibrufen whatever its called or midol really does work amazing but if that not good enough like the doctor will give you muscle relaxers if they're bad enough


auri says:

Posted on 30 Jul 2009

yeah, the BEST thing ever is Midol.

Usually after i take it, i lay down a bit and take a little nap, and usually when i get up i feel sooo much better.

Another thing that helps, after you take the midol (or w/e you use) curl up in a ball like form on something like your bed you wherever your comfortable, and watch tv.

I mostly get the cramps in school (ughh!) haha but anyways it also helps if i lean in almost putting my chest on my legs...sitting in a chair or wherever i am, just in case your in a situation like that and you have deal with it, for some reason.

Hope it helpes and gl gurlyy(:


xxmonotone says:

Posted on 30 Jul 2009

if you take midol or ibuprofen and it still hurts then you should talk to your doctor


ilovepink2011 says:

Posted on 30 Jul 2009

see the doctor


leirah says:

Posted on 30 Jul 2009

I take Advil liquid gels (ibuprofen) and use a heating pad or hot water bottle on whatever's hurting. I find the heat really helps me. But it would be a good idea to visit your doctor and see what he or she recommends. I have a few friends who need to use prescription meds to manage their monthlies. I feel for you, hun!


barbipixi says:

Posted on 31 Jul 2009

'pamprin' can help and eating light and crackers and sprite

Login To Answer